# SDR 2016FA0000316

- Difficulty date: June 29, 2016
- Submitted: June 29, 2016
- Operation: General aviation
- Aircraft: N149G
- Make and model: Beech V35
- Aircraft serial: D1800
- Aircraft time: 6,687 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

GEAR WARNING HORN FAILED TO SOUND DURING LANDING WITH GEAR UP.
